On a class of quasilinear differential pursuit games
Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 786-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_6_a10,
author = {A. A. Chikrii and O. M. Patlanzhoglu},
title = {On a class of quasilinear differential pursuit games},
journal = {Differencialʹnye uravneni\^a},
pages = {786--794},
year = {1997},
volume = {33},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_6_a10/}
}
A. A. Chikrii; O. M. Patlanzhoglu. On a class of quasilinear differential pursuit games. Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 786-794. http://geodesic.mathdoc.fr/item/DE_1997_33_6_a10/